Automatic Control and Computer Sciences

, Volume 42, Issue 6, pp 295–299

On the stability of bilinear free systems

Authors

Article

DOI: 10.3103/S0146411608060035

Cite this article as:
Speranskii, D.V. Aut. Conrol Comp. Sci. (2008) 42: 295. doi:10.3103/S0146411608060035

Abstract

Problems of stability of stationary and nonstationary free bilinear discrete systems over a field GF(p) are investigated. Criteria of asymptotic stability of a system status are found, and some properties of the above-mentioned notions are studied.

Key words

bilinear discrete system stability equilibrium state asymptotically stable state

Copyright information

© Allerton Press, Inc. 2008